Aa
A
A
A
Close
Women's Health Community
65.7k Members
Avatar universal

TTC after anti-biotics

Hi,
I'm 31 and ttc since 2008. I had a laparoscopy last year. In the lap, they removed some endometrial adhesions and cysts. I used to get my periods like clockwork every 30 days. In July I had a urinary tract and vaginal infection for which my gyn gave me anti biotics. After the meds, I got my period after 20 days and it just lasted for 2 days.
This month I got my period after 30 days but again its a light flow for about 2 days. Has anyone else gone through this? Am really worried that the meds had some neg effect on my cycle. I've been on clomid last three months but I don't think it's helped.
thanks
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.